SCIENTIA SINICA Mathematica, Volume 49 , Issue 3 : 403(2019) https://doi.org/10.1360/N012018-00139

The discrete approximation of a class of continuous-state nonlinear branching processes

More info
  • ReceivedMay 24, 2018
  • AcceptedDec 10, 2018
  • PublishedFeb 25, 2019



国家自然科学基金(11771046,11731012和 11771018)



Natural Sciences and Engineering Research Council of Canada(RGPIN-2016-06704)


[1] Bienaymé I J. De la loi de multiplication et de la durée des families. Soc Philomat Paris Extraits Sér, 1845, 5: 37--39. Google Scholar

[2] Galton F, Watson H W. On the probability of extinction of families. J Anthropol Inst Great Britain and Ireland, 1874, 4: 138--144. Google Scholar

[3] Athreya K B, Ney P E. Branching Processes. Heidelberg: Springer, 1972. Google Scholar

[4] Harris T E. The Theory of Branching Processes. Heidelberg: Springer, 1963. Google Scholar

[5] Jagers P. Branching Processes with Biological Applications. New York: John Wiley & Sons, 1975. Google Scholar

[6] Feller W. Diffusion processes in genetics. In: Proceedings of the Second Berkeley Symposium on Mathematical Statistics and Probability. Berkeley-Los Angeles: University of California Press, 1950, 227--246. Google Scholar

[7] Lamperti J. The limit of a sequence of branching processes. Z Wahrsch Verw Gebiete, 1967, 7271-288 CrossRef Google Scholar

[8] Lamperti J. Continuous state branching processes. Bull Amer Math Soc (NS), 1967, 73382-387 CrossRef Google Scholar

[9] Dawson D A, Li Z. Skew convolution semigroups and affine Markov processes. Ann Probab, 2006, 341103-1142 CrossRef Google Scholar

[10] Dawson D A, Li Z. Stochastic equations, flows and measure-valued processes. Ann Probab, 2012, 40813-857 CrossRef Google Scholar

[11] Kyprianou A E. Introductory Lectures on Fluctuations of Lévy Processes with Applications. Heidelberg: Springer, 2006. Google Scholar

[12] Li Z. Measure-Valued Branching Markov Processes. Heidelberg: Springer, 2011. Google Scholar

[13] Li P S, Yang X, Zhou X. A general continuous-state nonlinear branching process.. arXiv Google Scholar

[14] Li P S. A continuous-state polynomial branching process. Stochastic Process Appl, 2018, doi10.1016/j.spa.2018.08.013 CrossRef Google Scholar

[15] Ethier S N, Kurtz T G. Markov Processes: Characterization and Convergence. New York: John Wiley & Sons, 1986. Google Scholar

[16] Chen A, Li J, Ramesh N I. Uniqueness and extinction of weighted Markov branching processes. Methodol Comput Appl Probab, 2005, 7489-516 CrossRef Google Scholar

[17] Chen A. Ergodicity and stability of generalised Markov branching processes with resurrection. J Appl Probab, 2002, 39786-803 CrossRef Google Scholar

[18] Li P S. Nonlinear branching processes with immigration. Acta Math Sin Engl Ser, 2017, 331021-1038 CrossRef Google Scholar

[19] Pakes A G. Extinction and explosion of nonlinear Markov branching processes. J Aust Math Soc, 2007, 82403-428 CrossRef Google Scholar

[20] Protter P E. Stochastic Integration and Differential Equations, 2nd ed. Berlin: Springer, 2004. Google Scholar

[21] Fu Z, Li Z. Stochastic equations of non-negative processes with jumps. Stochastic Process Appl, 2010, 120306-330 CrossRef Google Scholar

[22] Xiong J, Yang X. Existence and pathwise uniqueness to an SPDE driven by $\alpha$-stable colored noise. Stochastic Process Appl, 2018, doi10.1016/j.spa.2018.08.003 CrossRef Google Scholar


Contact and support